MAUDE Adverse Event Report: ARTHREX, INC. LOCKING SCREW, TITANIUM 3.5MM X 24MM; SCREW, FIXATION, BONE

ARTHREX, INC. LOCKING SCREW, TITANIUM 3.5MM X 24MM; SCREW, FIXATION, BONE
Model Number LOCKING SCREW, TITANIUM 3.5MM X 24MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a procedure, when the surgeon was putting in an ar-8935l-24 in the patient, the top thread of the screw broke off.The titanium thread went through the surgeons gloves but did not puncture his skin.The surgeon was able to remove the screw and put in a different one for final fixation, and no pieces were left behind in the patient.

Brand Name
LOCKING SCREW, TITANIUM 3.5MM X 24MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12032447
Report Number1220246-2021-03297
Device Sequence Number3800385
Product Code HWC
UDI-Device Identifier00888867050952
UDI-Public00888867050952
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOCKING SCREW, TITANIUM 3.5MM X 24MM
Device Catalogue NumberAR-8935L-24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2021
Initial Report FDA Received Date06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1